# SDR UALA2013052803647

- Difficulty date: May 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT R4 DOOR HAS CORROSION ON TOP SURFACE.   REMOVED CORROSION DAMAGE IS 100 PERCENT OF THICKNESS OUT OF LIMITS IAW SRM 53-60-15.  R & R BEAM IAW SRM 51-40-02 AND DWG 146N8122.  MAJOR REPAIR.
